# SDR 2005FA0000723

- Difficulty date: May 3, 2005
- Submitted: May 16, 2005
- Operation: General aviation
- Aircraft: N224ST
- Make and model: Cirrus SR22
- Aircraft serial: 0882
- Engine: Cont IO550N
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Header
- Part number: 15070001
- Condition: Cracked
- Location: Engine
- Part time: 301 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION OF THIS AC.  THE NR5 EXHAUST HEADER WAS FOUND TO BE CRACKED .7500 WAY AROUND THE CIRCUMFERENCE OF THE PIPE.  NR 5 EXHAUST HEADER WAS REPLACED.  (K)
